# SDR 97FDEA00214

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 727116C
- Aircraft serial: 19814
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65956001955
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0025 006, LT MAIN LANDING GEAR WALKING BEAM TO SPAR FITTING IS CRACKED.
